Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: 3M COMPANY 3M RANGER; FLUID WARMING SET STD FLOW
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
3M COMPANY 3M RANGER; FLUID WARMING SET STD FLOW
Model Number
24200
Health Effect - Clinical Code
Air Embolism (1697)
Date of Event
12/16/2016
Type of Reportable Event
Serious Injury
Event or Problem Description
During surgery, the bubble trap did not effectively expunge air, thereby causing an air embolism.A 24200 ranger fluid warmined set std flow 10/cs - 3mid - (b)(4).
New Search
Submit an Adverse Event Report
Brand Name
3M RANGER
Common Device Name
FLUID WARMING SET STD FLOW
Manufacturer
(Section D)
3M COMPANY
saint paul MN
MDR Report Key
6386796
Report Number
MW5068316
Device Sequence Number
512692
Product Code
KZL
UDI-Device Identifier
30608223242002
UDI-Public
30608223242002
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
03/06/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
24200
Device Catalogue Number
24200
Was Device Available for Evaluation?
No
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/06/2017
Patient Sequence Number
1
Patient Age
80 YR
Patient Weight
77